# SDR SWAA2022071215617

- Difficulty date: June 5, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 51,470 hours, 25,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR FLOOR LIGHT LENS BROKEN. / [01] R & R?D LENS PER SIP.
